# SDR SWAA2019031330608

- Difficulty date: February 10, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N733SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27865
- Aircraft time: 69,349 hours, 40,581 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A50203
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING SLAT STA 322.71, NR 2 SLAT LOWER SURFACE OF LEADING EDGE SLAT NOSE SKIN CRACKED.  REPAIRED SKIN IAW SRM.
